Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had sex. Abnormal periods and discharge. Pregnancy test- negative. What is the problem?

I got my period February 9th and then again on march 9th. my boyfriend and I had sex on march 22nd and he cummed in me and two days later I was bleeding . it was red the first day and the next three days it was brown and pink. then it stopped for one day and then that night it was a VERY light pink . this all was only when I wipe and a little bit on a pad. this is very unusual .. and I took a test on the 27th and it was negative. please help.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
It is right now too early to get a positive test even if you are pregnant. The irregular bleeding that you are having is likely to be due to a local trauma in the genitalia.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor